| Model Number |
TRUEMETRIX |
| Medical Device Problem Code |
High Test Results (2457)
| Health Effect - Clinical Code |
No Known Impact Or Consequence To Patient (2692)
| Date of Event |
11/13/2018
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
(manufacturer narrative = t, corrected data = f) internal report # (b)(4).Returned meter evaluated with no defect found.Test strips not returned for evaluation.Most likely underlying root cause: mlc-58-user had an inaccurate reference: self: the person is using themselves as the reference or how they feel at the time they run the blood test.Test strip udi# (b)(4).Note: manufacturer contacted customer (several attempts) in a follow-up call to ensure that the replacement products resolved the initial concern - unable to establish contact with the customer at this time.Product notification letter sent to customer to contact customer care.
Event or Problem Description
Consumer reported complaint for high blood glucose test results.The customer is concerned with tests results from all the results obtained.The expected fasting blood glucose test result range is 80 to 120mg/dl or undisclosed.The customer did not report symptoms.Medical attention is not reported as a result of the actual blood glucose results.The product is stored according to specification in the dining room.During the call on (b)(6) 2018, a blood test was performed by the customer and produced test results of 229 and 197mg/dl non-fasting using true metrix meter.The test strip lot manufacturer's expiration date is 09/30/2019 and open vial date is (b)(6) 2018.The meter memory was reviewed for previous test result history.(b)(6).